# SDR E07A20151207001

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N665AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000018
- Aircraft time: 3,856 hours, 3,234 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 130033011
- Condition: Stuck
- Location: Ac Bay
- Part time: 3,856 hours, 3,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED HOT SMELL & A SMALL BIT OF SMOKE IN THE CABIN.  TURNED OFF RT BLEED VLV, SMOKE & HOT SMELL DISSIPATED.  DETERMINED RT CABIN TEMP MODULATING VLV WAS STUCK OPEN.  INSTALLED NEW VLV, GND RUN & OPERATIONS CHECK WERE SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
